# SDR AALA202502171457

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 46,247 hours, 19,347 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS GALLEY NUMBER 1 OVEN, HAS A BURNING SMELL DURING OPERATION. **SUPPLEMENTAL REPORT FOR (AALA202502141457): OPERTIONAL CHECK AND CLEAN THE NUMBER 1 OVEN. PER AMM 25-32-02 **(CLOSED).
